MathSciNet Relay Station
MathSciNet bibliographic data
MR2518642 (2010g:53163) 53D25 (37D50 37J05 53C22 53D17)
Khesin, Boris; Tabachnikov, Serge Pseudo-Riemannian geodesics and billiards. Adv. Math. 221 (2009), no. 4, 1364–1396.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement